MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC - GALWAY SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number H7493926024270
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 04/20/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
(b)(6) clinical study.It was reported that vessel dissection occurred.In (b)(6) 2016, clinical status assessment indicated the patient's qualifying condition as unstable angina and was further referred for elective cardiac catheterization.Subsequently, the index procedure was performed.The target lesion was located in the proximal left anterior descending artery (lad) with 80% stenosis and was 22 mm long with a reference vessel diameter of 2.75 mm.The target lesion was treated with direct placement of a 2.75 x 24 mm and 2.50 x 8 mm study stents.Following post-dilatation, there was 0% residual stenosis.A clear cut hazy distal stent edge dissection was noted post deployment of initial study device (2.75 x 24 mm) and subsequently a distal overlapping stent (2.50 x 8 mm) was deployed additionally.On the following day, the patient was discharged on dual antiplatelet therapy.

Brand Name
SYNERGY II EVEROLIMUS-ELUTING PLATINUM CHROMIUM CORONARY STENT SYSTEM
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7286824
Report Number2134265-2018-01161
Device Sequence Number19288491
Product Code NIQ
UDI-Device Identifier08714729840220
UDI-Public08714729840220
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/20/2016
Device Model NumberH7493926024270
Device Catalogue Number39260-2427
Device Lot Number0018437171
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2018
Initial Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR